Alert archive / Delaware / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 19, 2017, 6:52 PM EDT for Sussex County, Delaware. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2017, 6:52 PM EDT (22:52 UTC)
- Expired
- Jun 19, 2017, 7:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 31 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 419 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
382
WWUS81 KPHI 192252
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
652 PM EDT MON JUN 19 2017
DEZ003-004-192315-
Inland Sussex-Delaware Beaches-
652 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUSSEX
COUNTY...
At 652 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Georgetown to Millsboro. Movement was
east at 50 mph.
Winds up to 40 mph are possible with these storms.
These storms will be near...
Dagsboro around 655 PM EDT.
Milton and Millville around 700 PM EDT.
Lewes around 710 PM EDT.
Henlopen Acres and Cape Henlopen State Park around 715 PM EDT.
Other locations impacted by these storms include Long Neck, Dewey
Beach, Ocean View, Frankford and South Bethany.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3872 7549 3882 7521 3879 7516 3880 7509
3867 7507 3869 7508 3869 7514 3864 7513
3862 7508 3866 7507 3861 7506 3859 7521
3857 7518 3858 7507 3860 7509 3860 7506
3852 7505 3847 7529
TIME...MOT...LOC 2252Z 253DEG 45KT 3871 7541 3857 7529
$$
DragWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 19, 6:33 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 19, 6:33 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
633 PM EDT Mon Jun 19 2017
.SYNOPSIS...
A cold front will move through the area tonight and offshore by
Tuesday morning. A secondary cold front will gradually approach from
the northwest Wednesday before dissipating over the area Wednesday
night. Bermuda high pressure looks to influence our weather once
again late in the week. Another frontal system may affect the area
sometime during the weekend.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
630 PM update: The Flash Flood Watch has been cancelled as the
drenching thunderstorms have shifted east. The remainder of the
Severe Thunderstorm Watch should be able to be cancelled soon.
This update was to adjust PoPs, remove the Flash Flood Watch
headline and adjust temperatures quite a bit behind the convective
line.
Otherwise, an upper-level trough over the Great Lakes region
this afternoon will continue to shift eastward. This will drive
a cold front across our area later this evening. The convection
that was initially more discrete continues to become more
linear.
The air mass in place is very warm and moist with PW values around 2
inches. This is resulting in MLCAPE of up to 2000 J/KG. The deep
southwesterly flow will mostly favor a linear convective mode,
however as the convective line grows upscale (moves into a stronger
low-level wind field along with an instability axis) eastward into
this evening there could be some embedded cells with some updraft
rotation. Given the mostly unidirectional flow though, straight-line
damaging wind gusts is the main threat. The wind damage threat will
be locally enhanced where line segments surge forward (bow out). The
mid level lapse rates do not appear to be all that steep, therefore
while some hail is possible this should temper this potential. The
overall high moisture content of the air mass may result in water-
loaded downdrafts which can enhance the downdraft potential
(downbursts) especially along the leading edge of the storms. The
tropical air mass will also be conducive for convection to produce
frequent lightning.
As mentioned earlier the PW values will be around 2 inches. This
will result in areas of very heavy rain as convection should be
efficient rainfall products. While the storm motions are fairly
quick, a linear mode and possible backbuilding of updrafts may
result in the potential for local flash flooding. Therefore, the
Flash Flood Watch remains as is.
One the organized convection moves off the coast later this evening,
some showers or thunder may linger in its wake as some height falls
occur with the incoming upper-level trough. The extent of additional
convection especially for the eastern and southern zones is less
certain as this will depend on how much the air mass is turned over
from the initial convective line. The dew points are expected to
start lowering overnight especially in the northern and western
zones.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Our area will be under the influence of an upper-level trough and
associated cyclonic flow Tuesday. This will allow a cold front to
push offshore early, however some lingering showers or thunder are
possible near the southeast zones to portions of Delmarva in the
morning. Otherwise, drying is forecast to work south and east during
the day, with this most noticeable especially to the north and west
of I-95. Despite a cold front clearing the area, it will be a warm
day although much of the area will get a break from the humid
conditions as the day progresses.
High temperatures are an even blend of MOS and continuity.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Slightly cooler, but near normal temperatures, and somewhat
drier air moves into the region during the midweek. A mostly dry
period is expected Tuesday night through Thursday with a few
exceptions. The frontal boundary that moves thru our region
tonight will stall to our south tomorrow, then the northern edge
of precip along the front may expand northward toward southern
DE late Tuesday night and Wednesday as a disturbance tracks
along it. Additionally, diurnally-driven showers may develop
during peak heating Wednesday afternoon across the higher
terrain of northeastern PA and northwestern NJ as a shortwave
trough tracks nearby to the north.
It appears that another cold front an associated upper trof will
approach from the northwest Friday or Saturday, but timing is
uncertain at this point. The front may also be preceded by a
surge of tropical moisture from the Gulf of Mex. Given the
uncertainty for forcing and the overall summer-like pattern, the
forecast includes a chance of t-storms for Friday and through
the weekend for the entire area.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Through tonight...As of 2230z, a line of gusty thunderstorms
is moving through KMIV and KACY. This line will clear the coast
over the next hour or so. An area of rain/showers is behind the
line of thunderstorms. Later this evening, some lingering
showers and local MVFR conditions may occur for awhile in the
wake of the line of thunderstorms. Otherwise, improving to VFR
overnight although some local light fog is possible. Southwest
to west- southwest winds diminishing to less than 10 knots.
Tuesday...VFR overall. A few morning showers possible near and south
and east of KACY and KMIV. West-southwest to southwest winds
increasing to around 10 knots.
OUTLOOK...
Tuesday night through Thursday...Mainly VFR conditions
expected. Low possibilities for sub-VFR restrictions from
stratus/fog late night/early morning each day. Southwest winds
10 kt or less.
Friday and Saturday...Chance for MVFR or tempo IFR conditions
in showers and thunderstorms. SW winds gust to 20 kt during the
afternoon on Friday.
&&
.MARINE...
The Small Craft Advisory remains in effect through Tuesday on our
ocean waters. The Small Craft Advisory is in effect for Delaware Bay
until 11:00 PM.
A gusty south to southwest wind continues into tonight as a low-
level jet moves across the region. These winds will diminish
overnight. The wave heights on our ocean waters should remain in the
5 to 8 foot range through tonight. A line of gusty thunderstorms is
expected to move through this evening. While the winds should be
below advisory criteria Tuesday, seas on the ocean should be about 5
feet.
OUTLOOK...
Tuesday night through Saturday...Winds and seas expected to
remain below SCA headline criteria.
RIP CURRENTS...
The high risk for the development of dangerous rip currents
continues through this evening along the coast of Delaware and New
Jersey. There is a 6 to 7 second southerly wind wave on top of a
very long period (around 16 seconds) southeasterly ground swell.
This combination results in an elevated risk for the development of
dangerous rip currents.
The primary wave period is forecast to be around 7 seconds from
the south on Tuesday and Wednesday. However, the underlying 13
to 16 second southeasterly swell is expected to linger into the
mid week period. As a result, the risk for the development of
dangerous rip currents is anticipated to be at least moderate
through the period along the coasts of Delaware and New Jersey.
&&
.EQUIPMENT...
NWS NWR and phone broadcast of the marine and surf zone
forecasts. Problems continue here at NWS PHI. Hope to resolve
later today or Tuesday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...High Rip Current Risk until 9 PM EDT this evening for NJZ014-
024>026.
DE...High Rip Current Risk until 9 PM EDT this evening for DEZ004.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Tuesday for ANZ450>455.
Small Craft Advisory until 11 PM EDT this evening for ANZ430-
431.
&&
Synopsis...Klein
Near Term...Gorse
Short Term...Gorse
Long Term...AMC/Klein
Aviation...AMC/Gorse/Klein
Marine...AMC/Gorse/Klein
Equipment...Hazardous weather outlook, Jun 19, 6:36 PM EDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 636 PM EDT Mon Jun 19 2017 MDZ008-NJZ001-007>010-PAZ054-055-060>062-070-071-101>106-202245- Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks- Lehigh-Northampton-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 636 PM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for northeast Maryland, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>003-MDZ012-015-019-020-NJZ012-013-015>023-027-202245- New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington- 636 PM EDT Mon Jun 19 2017 ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions. DEZ004-NJZ014-024>026-202245- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 636 PM EDT Mon Jun 19 2017 ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The risk for the development of dangerous rip currents is forecast to remain at least moderate on Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions. ANZ430-431-450>455-202245- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 636 PM EDT Mon Jun 19 2017 ...SEVERE THUNDERSTORM WATCH 354 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions.
In the hours before
Special weather statement, Jun 19, 6:01 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
601 PM EDT MON JUN 19 2017
NJZ021>025-192245-
Coastal Atlantic-Cumberland-Atlantic-Atlantic Coastal Cape May-Cape
May-
601 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ATLANTIC...
SOUTHEASTERN CUMBERLAND AND NORTHERN CAPE MAY COUNTIES...
At 600 PM EDT, radar indicated strong thunderstorms were located
along a line extending from South Vineland to near Fortesque.
Movement was east at 30 mph.
Winds up to 40 mph are possible with these storms.
These storms will be near...
South Vineland around 605 PM EDT.
Port Norris around 615 PM EDT.
Laurel Lake, Bivalve and Dorothy around 620 PM EDT.
Mauricetown, Bricksboro, Leesburg and Port Elizabeth around 625 PM
EDT.
Cumberland, Mays Landing and Eldora around 635 PM EDT.
Estell Manor, Belleplain Forest and Dennisville around 640 PM EDT.
Northfield, Absecon and Woodbine around 645 PM EDT.
Other locations impacted by these storms include Linwood.
Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3930 7454 3933 7468 3927 7459 3929 7455
3928 7456 3919 7469 3919 7501 3922 7503
3919 7516 3924 7517 3927 7524 3945 7504
3943 7446 3941 7449 3940 7445 3939 7444
3939 7440 3942 7442 3941 7435
TIME...MOT...LOC 2200Z 261DEG 25KT 3945 7502 3926 7521
DragLocal storm report, Jun 19, 6:26 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 1 SSE HARRISON TWP 39.72N 75.21W
06/19/2017 GLOUCESTER NJ AMATEUR RADIO
DOWNED TREES AND WIRES ON BRIDGETON PIKE NEAR 4H
FAIRGROUNDS
&&
EVENT NUMBER PHI1700759
JRKLocal storm report, Jun 19, 6:38 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
638 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND DMG DEVON 40.05N 75.43W
06/19/2017 CHESTER PA BROADCAST MEDIA
DOWNED TREES AND POLES
&&
EVENT NUMBER PHI1700760
JRKLocal storm report, Jun 19, 6:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
644 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG AUDUBON PARK 39.90N 75.09W
06/19/2017 CAMDEN NJ 911 CALL CENTER
TREE DOWN ON NIGHTINGALE ROAD
&&
EVENT NUMBER PHI1700761
THALERLocal storm report, Jun 19, 6:45 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
645 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND DMG AUDUBON PARK 39.90N 75.09W
06/19/2017 CAMDEN NJ 911 CALL CENTER
TREE DOWN ON KINGFISHER PLACE
&&
EVENT NUMBER PHI1700762
THALERSpecial weather statement, Jun 19, 6:52 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
652 PM EDT MON JUN 19 2017
DEZ003-004-192315-
Inland Sussex-Delaware Beaches-
652 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUSSEX
COUNTY...
At 652 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Georgetown to Millsboro. Movement was
east at 50 mph.
Winds up to 40 mph are possible with these storms.
These storms will be near...
Dagsboro around 655 PM EDT.
Milton and Millville around 700 PM EDT.
Lewes around 710 PM EDT.
Henlopen Acres and Cape Henlopen State Park around 715 PM EDT.
Other locations impacted by these storms include Long Neck, Dewey
Beach, Ocean View, Frankford and South Bethany.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3872 7549 3882 7521 3879 7516 3880 7509
3867 7507 3869 7508 3869 7514 3864 7513
3862 7508 3866 7507 3861 7506 3859 7521
3857 7518 3858 7507 3860 7509 3860 7506
3852 7505 3847 7529
TIME...MOT...LOC 2252Z 253DEG 45KT 3871 7541 3857 7529
DragThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:03 PM EDT | Special Weather Statement | PHI | Sussex | 27 min |
| Jun 19, 2:33 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jun 19, 2:57 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 48 min |
| Jun 19, 3:17 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 3 hr |
| Jun 19, 3:35 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 25 min |
| Jun 19, 3:45 PM EDT | Special Weather Statement | PHI | Sussex | 15 min |
| Jun 19, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 37 min |
| Jun 19, 3:54 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Morris, Somerset, Warren | 3 hr |
| Jun 19, 3:56 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 49 min |
| Jun 19, 4:07 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 38 min |
| Jun 19, 4:24 PM EDT | Special Marine Warning | PHI | 36 min | |
| Jun 19, 4:28 PM EDT | Special Weather Statement | PHI | Sussex | 17 min |
| Jun 19, 4:34 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Mercer, Salem | 41 min |
| Jun 19, 4:42 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 3 hr |
| Jun 19, 4:51 PM EDT | Special Weather Statement | PHI | Gloucester | 39 min |
| Jun 19, 4:58 PM EDT | Special Weather Statement | PHI | Union | 32 min |
| Jun 19, 5:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 19, 5:06 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 3 hr |
| Jun 19, 5:09 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more | 51 min |
| Jun 19, 5:15 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 45 min |
| Jun 19, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 62 min |
| Jun 19, 5:41 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 19, 5:44 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 3 hr |
| Jun 19, 5:46 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Mercer, Middlesex, Monmouth, Ocean | 3 hr |
| Jun 19, 5:52 PM EDT | Special Weather Statement | PHI | Atlantic, Monmouth, Ocean | 38 min |
| Jun 19, 5:53 PM EDT | Special Marine Warning | PHI | 67 min | |
| Jun 19, 6:01 PM EDT | Special Weather Statement | PHI | Cumberland | 44 min |
| Jun 19, 6:13 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jun 19, 6:47 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 43 min |
| Jun 19, 7:08 PM EDT | Special Marine Warning | PHI | 52 min | |
| Jun 19, 7:20 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 25 min |
| Jun 19, 7:33 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jun 19, 12:24 PM EDT | Special Weather Statement | PHI | Monroe | 21 min |
| Jun 19, 12:44 PM EDT | Special Weather Statement | PHI | Carbon | 31 min |
| Jun 19, 12:46 PM EDT | Special Weather Statement | PHI | Berks | 29 min |
| Jun 19, 12:55 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 50 min |
| Jun 19, 1:25 PM EDT | Special Weather Statement | PHI | Lehigh | 35 min |
| Jun 19, 1:29 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jun 19, 1:42 PM EDT | Special Weather Statement | PHI | Berks | 63 min |
| Jun 19, 2:08 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 52 min |
| Jun 19, 2:20 PM EDT | Special Weather Statement | PHI | Northampton | 40 min |
| Jun 19, 2:25 PM EDT | Special Weather Statement | PHI | Berks | 50 min |
| Jun 19, 2:38 PM EDT | Special Weather Statement | PHI | Philadelphia | 22 min |
| Jun 19, 2:43 PM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 47 min |
| Jun 19, 2:49 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh, Montgomery, Northampton | 41 min |
| Jun 19, 2:53 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 52 min |
| Jun 19, 3:08 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 52 min |
| Jun 19, 3:24 PM EDT | Flash Flood Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 3 hr |
| Jun 19, 3:25 PM EDT | Special Weather Statement | PHI | Chester | 50 min |
| Jun 19, 3:35 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jun 19, 4:07 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 38 min |
| Jun 19, 3:45 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 3 hr |
| Jun 19, 4:17 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 58 min |
| Jun 19, 4:38 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 52 min |
| Jun 19, 4:59 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 46 min |
| Jun 19, 5:14 PM EDT | Areal Flood Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 3 hr |
| Jun 19, 5:38 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 67 min |
| Jun 19, 6:17 PM EDT | Tornado Warning | PHI | Kent, Sussex | 16 min |
| Jun 19, 7:30 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 45 min |
| Jun 19, 7:34 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
Nearby
Special Weather Statements in Delaware, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.